# SDR CA990915058

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 6573788501
- Condition: Contaminated
- Location: Rudder
- Part time: 60,303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER REMOVED FOR PAINTING AND BALANCING.  WATER FOUND IN TRAILING EDGE OF RUDDER AT STA 121.64.  WATER REMOVED AND RUDDER REPAIRED.
